| Model Number |
H74939171050440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.A 5.0 x 40, 40cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured at 6 atmospheres.The procedure was completed with a different device.There were no patient complications as a result of this event.